Testosterone, Hormones and General Men's Health / Re: My DHEA has corrected itself, Ever heard of that?« on: February 16, 2019, 09:14:40 pm »
It's common for it to fluctuate, as most hormones do.
This is NOT medical advice. Talk to your doctor first.
SMF - Just Installed!
This section allows you to view all posts made by this member. Note that you can only see posts made in areas you currently have access to.
Sorry to hear about our struggles. I too was diagnosed with chronic fatigue syndrome (unspecified) within the last year. However, I highly, highly recommend buying Sarah Myhill's book on chronic fatigue: https://www.amazon.com/Diagnosis-Treatment-Chronic-Fatigue-Syndrome/dp/1781610797/ref=sr_1_4?ie=UTF8&qid=1527207108&sr=8-4&keywords=chronic+fatigue+syndrome&dpID=41eyP2tcH9L&preST=_SX258_BO1,204,203,200_QL70_&dpSrc=srch. She's a doctor in Britain and her book is the definitive guide for treating CFS. I also recommend Teitelbaum's "From Fatigued to Fantastic".
An important point that Myhill notes in her book is that CFS is often misdiagnosed: a person diagnosed with CFS often has another underlying medical issue, and she lists multiple pages of other diagnoses that could be the case. She also focuses on supplements you can buy to reinvigorate mitochondria, which are the power houses of the cell. Teitelbaum has similar information, but is more general rather than specific.
I'd also recommend a trial of T3 or naturally desiccated thyroid hormone, even if free T3 (TSH is shit) is "normal", seeing how many people with CFS have undiagnosed hypothyroidism. This is especially relevant if you have any classic hypothyroid symptoms, such as thinning outer-third eyebrows, low basal body temperature (your temp is lower than 97.8F when checking first thing in the morning after waking up), depression, anxiety, and/or fluid retention.
maybe this will help. I would stay away from DHEA imo it's not good for you
Hey everyone my name is vic glad to be part of the family , i know this is my first post but i really need some help , long story short im a post finastride guy and been through every kind of treatment you can think of for the past 8 years , now finally a great doc ive been working with decided to put me on a high dose of oral dhea (400 mg daily) , dont know what he was thinking but it definitely seemed to be working a bit at the beginning , for once in a longgggg time i started to get some feeling in my penis and some libido nothing like pre finastride but still it was something and as us finastride suffers know even a small improvement for us is huge , but then a month and a half into treatment i crashed hard so fatigued i couldent even get out of bed , now its been a week since ive stopped the high dose dhea and the debilitating fatigue is still there and wont go away =/ what is it that happend here ? im a bit confused , can dhea at that dose cause ACTH suppression ? any suggeustions of how it crashed me would be appreciated , i have a appt with him soon but in the meanwhile wanted to get some anwsers , also how exactly was it helping my libido a little bit ? i thought DHEA doesnt convert into androgens well for men , lastly my morning dhea has always been 100 points above the range 24 hr dhea has also always been above the range coming high , intresting that he decided to put me on dhea knowing this but even though though my dhea is always high this was helping which was even more intresting , so how was the dhea helping my libido ? and why did i crash so hard from it ? any help would be appreciated thanks fellas.
i got a lot of side effects from dhea too and they didn't resolve now about 8 months that i stopped it.
I use T3-only in a number of cases. As always, it depends on the case.So I understand that you want a certain ratio of T3 to RT3. But what is that optimal ratio and what causes it to tip one way or the other.
You want it as low as possible. 2:1 or lower. I've had Hashimoto's for almost 20 years. My wife has had Hashimoto's for over 20 years, and my son has congenital hypothyroidism. My grandmother had Graves, my sister had Graves and got RAI (big mistake). Make sure you're converting properly, if not, you might want to add some T3 but not too much. It's easy to overdo T3 and blow out your adrenals, but adding T3 can reduce your RT3 a lot. Also consider taking some zinc and selenium.
What do you mean by "blow out your adrenals"?
In my experience (with myself and family), if we do too much T3 (like Cytomel) to where our TSH gets suppressed to almost nothing, and if the adrenals aren't supported, they wear out / crash over time. Cortisol starts trending down after a year or two of being on T3. This happened to me in 2008 and it took a couple years for my adrenals to come back. It happened to my wife twice. The first time was in 2004, and then again a couple years ago. Only this time her adrenals were so bad that her AM cortisol was 4! I think partly due to this adrenal "fatigue" (doctors don't like to acknowledge that condition exists), she got a disease that's so rare there are only 300 known cases. She got eosinophillic fasciitis. Now she's on long term high dose prednisone, which really sucks. My advice is to never touch T3 unless you have a T4 to T3 conversion problem (which my wife definitely has). Carefully monitor and support your adrenals if you have to go on T3.
Not addressing Adrenal Fatigue over time can cause total collapse with, or without, adding T3.